# SDR CALA2023081602532

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 147A5506
- Condition: Corroded
- Location: Sta 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 AT RBL 17 TO RBL 48: FLOOR BEAM UPPER FLANGE PREVIOUS REPAIR HAS CORROSION (DOT 56-011). (REF AAR N/R 9204644) REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED NEW REPAIR AT AFT WET AREA STA 986.5 BETWEEN RBL 48 TO RBL 50 PER REF. B737-700 SRM 53-90-51-2R-4.
